Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Immanant inequalities and 0-weight spaces


Author: Bertram Kostant
Journal: J. Amer. Math. Soc. 8 (1995), 181-186
MSC: Primary 15A15; Secondary 15A45, 20C30, 20G05
MathSciNet review: 1261291
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 15A15, 15A45, 20C30, 20G05

Retrieve articles in all journals with MSC: 15A15, 15A45, 20C30, 20G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1995-1261291-7
PII: S 0894-0347(1995)1261291-7
Article copyright: © Copyright 1995 American Mathematical Society